# SDR MWEA030160

- Difficulty date: April 7, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N806ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48032
- Aircraft time: 39,644 hours, 42,318 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 99375324
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE INTERNAL CRACK, LOWER AND FORWARD SURFACE.  FABRICATED AND INSTALLED EXTERNAL REPAIR DOUBLER AND FILLERS.
